MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE MEDIAL DOME PAT 32MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US ATTUNE MEDIAL DOME PAT 32MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: e3 initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient received a primary left knee attune tka to treat osteoarthritis.The patella was resurfaced and competitor cement x2 was utilized.The procedure was completed without complications.On (b)(6) 2024, the patient received a left knee revision to treat loosening of the tibial tray.Upon entering the joint, the tibial tray was confirmed to be loosened and debonded at the cement to implant interface.Tibial bone osteolysis was curetted.There was no reported product problem with the revised tibial insert.The femoral component was well-fixed but revised to accommodate the revision construct.The patella was well fixed and retained.The patient received an attune revision construct.The procedure was completed without complications.Doi: (b)(6) 2017.Dor: (b)(6) 2024.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: no device associated with this report was received for examination.According to the information received, "on (b)(6) 2017, the patient received a primary left knee attune tka to treat osteoarthritis.The patella was resurfaced and competitor cement x2 was utilized.The procedure was completed without complications.On (b)(6) 2024, the patient received a left knee revision to treat loosening of the tibial tray.Upon entering the joint, the tibial tray was confirmed to be loosened and debonded at the cement to implant interface.Tibial bone osteolysis was curetted.There was no reported product problem with the revised tibial insert.The femoral component was well-fixed but revised to accommodate the revision construct.The patella was well fixed and retained.The patient received an attune revision construct.The procedure was completed without complications.Doi: (b)(6) 2017.Dor: (b)(6) 2024.Affected side: left knee".Product description:- attune medial dome pat 32mm.Product code:- 151820032.Lot no:- 7825590.Quantity of manufactured:- (b)(4).Date of manufacturing:- 07-jan-2014.Expiry date:- 31-dec-2018.A manufacturing record evaluation was performed for the finished device product description: attune medial dome pat 32mm, product code:151820032, lot no: 7825590 , and one non-conformance was identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 07-jan-2014 3) any anomalies or deviations identified in dhr: one non-conformance was identified, however not related to the reported failure mode of the complaint.4) expiry date: 31-dec-2018.Device history review: a manufacturing record evaluation was performed for the finished device product description: attune medial dome pat 32mm, product code:151820032, lot no: 7825590 , and one non-conformance was identified, however not related to the reported failure mode of the complaint.Added: d10 concomitant.

Brand Name
ATTUNE MEDIAL DOME PAT 32MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24484502
Report Number1818910-2026-03881
Device Sequence Number21492206
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number151820032
Device Lot Number7825590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 1 CEM.; ATTUNE PS FB INSRT SZ 2 5MM.; ATTUNE PS FEM LT SZ 2 CEM.; HV CEMENT (COMPETITOR).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale